Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Persisting cough and fever. Taken Cefixime and Levofloaxacin. Is there a serious problem?

I am having a cough for the past 2 weeks. It was productive initially, but non-productive for the past 1 week. I had 2 courses of antibiotics. Cefixime and Levofloxacin . Along with that some cough syrups and Deriphylline retard. Cough has reduced considerably, but I am still having a fever between 99.0 and 99.5. Blood Test- WBC count is 0000. Is there a serious problem?
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
Thanks for your query.
Any cough lasting for two or more weeks must be evaluated for tuberculosis. So doing sputum examination will be a good stand. Sometimes cough gets prolonged in postviral infection also. Apart from this other reason can be any persisting infection, post nasal drip, acidity, etc.
Go for a chest x-ray and meet a chest specialist if sputum examination is inconclusive....

Best wishes
Answered: Wed, 23 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor